Skip to Content

Suboxones... Do the they make anyone else feel anxiety?

Responses (2)

Anonymous 18 Nov 2010

They can in certain people, if it is very bad, ask doctor to switch you to subutex or provide some info for relief of anxiety for you.

bebe522 18 Nov 2010

Funny you should ask that question... I just got back from meeting with my new sub doc, and I told him that I had been feeling anxiety/agitation and i was wondering if it could be the naloxone. He suggested that i make sure to not swallow at all while the suboxone was dissolving, and to even spit out any saliva afterwards. Since the naloxone is not absorbed S/L this should prevent any getting into your system. If this does not help any, he said he would try me on subutex. I must admit that I have been a little lax in the way I've been taking the suboxone as far as talking, smoking, and probably swallowing while waiting for it to dissolve. I hope this helps (both of us) Anyway, that's my 2 cents on the subject.

bebe522 20 Nov 2010

ohhh... and PS some times I get the films which dissolve faster making the not talking, smoking and not swallowing such an issue. Today i'm thinking my anxiety is just plain coming from not knowing what to do with myself. I went to an NA meeting earlier and didn't feel agitated, but now that i'm home... I just can't seem to concentrate... feel kinda nervous. On the good side... I also don't have any desire to use:)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions